# SDR 97ZZZM371

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE VISIT AT AERO CORP IN LAKE CITY, FL, FOUND CRACK UNDER SCUFF PLATE, ON THE WEB AT FS 380, LONGERON 27R.  REPAIRED CRACK IAW B737 SRM 51-10-01, 51-10-6 AND MM 51-21-71.  (M)
